# SDR CA000808010

- Difficulty date: July 20, 2000
- Submitted: August 14, 2000
- Operation: General aviation
- Make and model: Dhav DHC2*
- Aircraft time: 9,823 hours
- Engine: Pwa R985AN14B
- Propeller: Hamstd 2D30
- System (JASC): 6122 · Propeller Governor
- Part: Relief Valve
- Condition: Failed
- Location: Relief Valve
- Part time: 167 hours
- Component: Propeller Govern, Hamstd
- Stage of operation: CR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

(CAN) LOW PITCH STOP NUTS BROKEN, CWT SHAFTS BENT.  THIS PROPELLER  USES GOVERNOR OIL PRESSURE TO MOVE PROP TO LOW PITCH WITH RELIEF VALVE SET AT 200 PSI WHICH WILL NOT DAMAGE LOW STOPS.  RELIEF VALVE HAD TO BE NON-OPERATIONAL DUE TO CONTAMINATION, CORROSION OR TAMPERING TO CAUSE THIS DAMAGE.  (X)
